Variétés horosphériques de Fano
[Fano horospherical varieties]
Bulletin de la Société Mathématique de France, Volume 136 (2008) no. 2, pp. 195-225.

A horospherical variety is a normal algebraic variety where a reductive algebraic group acts with an open orbit which is a torus bundle over a flag variety. For example, toric varieties and flag varieties are horospherical. In this paper, we classify Fano horospherical varieties in terms of certain rational polytopes that generalize the reflexive polytopes considered by V. Batyrev. Then, we obtain an upper bound on the degree of smooth Fano horospherical varieties, analogus to that given by O. Debarre in the toric case. We extend a recent result of C. Casagrande: the Picard number of any Fano -factorial horospherical variety is bounded by twice the dimension.

Une variété horosphérique est une variété algébrique normale dans laquelle un groupe algébrique réductif opère avec une orbite ouverte fibrée en tores sur une variété de drapeaux. En particulier, les variétés toriques et les variétés de drapeaux sont horosphériques. Dans cet article, on classifie les variétés horosphériques de Fano en termes de certains polytopes rationnels qui généralisent les polytopes réflexifs considérés par V. Batyrev. Puis on obtient une majoration du degré des variétés horosphériques lisses de Fano, analogue à celle donnée par O. Debarre dans le cas torique. On étend un résultat récent de C. Casagrande : les variétés horosphériques -factorielles de Fano ont leur nombre de Picard majoré par deux fois la dimension.

DOI: 10.24033/bsmf.2554
Classification: 14I45,  14L30,  14M17,  52B20
Keywords: Fano variety, horospherical variety, rational polytope, degree, Picard number
@article{BSMF_2008__136_2_195_0,
     author = {Pasquier, Boris},
     title = {Vari\'et\'es horosph\'eriques de {Fano}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {195--225},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {136},
     number = {2},
     year = {2008},
     doi = {10.24033/bsmf.2554},
     zbl = {1162.14030},
     mrnumber = {2415341},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2554/}
}
TY  - JOUR
AU  - Pasquier, Boris
TI  - Variétés horosphériques de Fano
JO  - Bulletin de la Société Mathématique de France
PY  - 2008
DA  - 2008///
SP  - 195
EP  - 225
VL  - 136
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2554/
UR  - https://zbmath.org/?q=an%3A1162.14030
UR  - https://www.ams.org/mathscinet-getitem?mr=2415341
UR  - https://doi.org/10.24033/bsmf.2554
DO  - 10.24033/bsmf.2554
LA  - fr
ID  - BSMF_2008__136_2_195_0
ER  - 
%0 Journal Article
%A Pasquier, Boris
%T Variétés horosphériques de Fano
%J Bulletin de la Société Mathématique de France
%D 2008
%P 195-225
%V 136
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2554
%R 10.24033/bsmf.2554
%G fr
%F BSMF_2008__136_2_195_0
Pasquier, Boris. Variétés horosphériques de Fano. Bulletin de la Société Mathématique de France, Volume 136 (2008) no. 2, pp. 195-225. doi : 10.24033/bsmf.2554. http://archive.numdam.org/articles/10.24033/bsmf.2554/

[1] V. Alexeev & M. Brion - « Boundedness of spherical Fano varieties », in The Fano Conference, Univ. Torino, Turin, 2004, p. 69-80. | MR | Zbl

[2] -, « Toric degenerations of spherical varieties », Selecta Math. (N.S.) 10 (2004), p. 453-478. | MR

[3] V. V. Batyrev - « Dual polyhedra and mirror symmetry for Calabi-Yau hypersurfaces in toric varieties », J. Algebraic Geom. 3 (1994), p. 493-535. | MR | Zbl

[4] A. A. Borisov & L. A. Borisov - « Singular toric Fano three-folds », Mat. Sb. 183 (1992), p. 134-141. | MR | Zbl

[5] N. Bourbaki - Groupes et algèbres de Lie, C.C.L.S., 1975, chapitres 7 et 8. | Zbl

[6] M. Brion - « Sur l'image de l'application moment », in Séminaire d'algèbre Paul Dubreil et Marie-Paule Malliavin (Paris, 1986), Lecture Notes in Math., vol. 1296, Springer, 1987, p. 177-192. | MR | Zbl

[7] -, « Groupe de Picard et nombres caractéristiques des variétés sphériques », Duke Math. J. 58 (1989), p. 397-424. | MR | Zbl

[8] -, « Curves and divisors in spherical varieties », in Algebraic groups and Lie groups, Austral. Math. Soc. Lect. Ser., vol. 9, Cambridge Univ. Press, 1997, p. 21-34. | MR | Zbl

[9] C. Casagrande - « The number of vertices of a Fano polytope », Ann. Inst. Fourier (Grenoble) 56 (2006), p. 121-130. | Numdam | MR | Zbl

[10] J. Van Der Corput - « Verallgemeinerung einer Mordellschen Beweismethode in der Geometrie der Zahlen II », Acta Arith. 2 (1936), p. 145-146. | EuDML | Zbl

[11] O. Debarre - Higher-dimensional algebraic geometry, Universitext, Springer, 2001. | MR | Zbl

[12] -, « Fano varieties », in Higher dimensional varieties and rational points (Budapest, 2001), Bolyai Soc. Math. Stud., vol. 12, Springer, 2003, p. 93-132. | MR | Zbl

[13] W. Fulton - Introduction to toric varieties, Annals of Mathematics Studies, vol. 131, Princeton University Press, 1993, The William H. Roever Lectures in Geometry. | MR | Zbl

[14] R. Hartshorne - Algebraic geometry, Springer, 1977, Graduate Texts in Mathematics, No. 52. | MR | Zbl

[15] D. Hensley - « Lattice vertex polytopes with interior lattice points », Pacific J. Math. 105 (1983), p. 183-191. | MR | Zbl

[16] J. E. Humphreys - Linear algebraic groups, Springer, 1975, Graduate Texts in Mathematics, No. 21. | MR | Zbl

[17] F. Knop - « The Luna-Vust theory of spherical embeddings », in Proceedings of the Hyderabad Conference on Algebraic Groups (Hyderabad, 1989), Manoj Prakashan, 1991, p. 225-249. | MR | Zbl

[18] J. C. Lagarias & G. M. Ziegler - « Bounds for lattice polytopes containing a fixed number of interior points in a sublattice », Canad. J. Math. 43 (1991), p. 1022-1035. | MR | Zbl

[19] D. Luna & T. Vust - « Plongements d'espaces homogènes », Comment. Math. Helv. 58 (1983), p. 186-245. | EuDML | MR | Zbl

[20] B. Nill - « Gorenstein toric Fano varieties », Manuscripta Math. 116 (2005), p. 183-210. | MR | Zbl

[21] T. Oda - Convex bodies and algebraic geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 15, Springer, 1988, An introduction to the theory of toric varieties. | EuDML | MR | Zbl

[22] B. Pasquier - « Variétés horosphériques de Fano », Thèse, Université Joseph-Fourier, Grenoble I, 2006, http://www-fourier.ujf-grenoble.fr/~bpasquie/these.pdf. | Zbl

[23] -, « Smooth projective horospherical varieties with Picard number 1 », preprint arXiv : math/0703576, 2007.

[24] T. A. Springer - Linear algebraic groups, second éd., Progress in Mathematics, vol. 9, Birkhäuser, 1998. | MR | Zbl

[25] D. Timashev - « Homogeneous spaces and equivariant embeddings », preprint arXiv :math.AG/0602228, 2006. | MR | Zbl

Cited by Sources: